Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 11 > No. 2


Solving System of Fredholm Integral Equations of First Kind By Using Homotopy Perturbation Method

PP: 81-85
Dharmendra Kumar Singh, Kuldeep Kashyap,
The object of this paper is to solve the system of Fredholm integral equations of the first kind by using the homotopy perturbation method. Illustrative numerical examples are given to demonstrate the simplicity and show the reconciliation of these two and obtained results reveal exact solutions to the system of such types of equations

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved